# SDR AALA201808279051

- Difficulty date: August 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 10,553 hours, 4,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF THE R1 DOOR WAS INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-04-960-801.
